# SDR DALA2023081106547

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 31,334 hours, 11,947 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2904409) DIRTY SOCK SMELL IN CABIN. FOUND HYDRAULIC SYSTEMS A+B OVERSERVICED. DRAINED TO APPROPRIATE LEVELS. REPLACED RECIRC FILTERS. RAN APU AND PACKS FOR 15 MINS. NO ODORS FOUND.
